DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6357

Title: A TOKEN BASED K-RESILIENT MUTUAL EXCLUSION ALGORITHM FOR DISTRIBUTED SYSTEMS
Authors: DHAMDHERE, DM
KULKARNI, SS
Issue Date: 1994
Publisher: ELSEVIER SCIENCE BV
Citation: INFORMATION PROCESSING LETTERS, 50(3), 151-157
Abstract: This paper presents a token based mutual exclusion algorithm which is k-resilient in that it can tolerate up to k site/link failures. The algorithm uses many features of the token based algorithm by Raymond and inherits many of its advantages, viz. simplicity of the token message and the local data structure at each site. Correctness proofs of the algorithm and complexity analysis are included.
URI: http://dx.doi.org/10.1016/0020-0190(94)00019-0
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6357
http://hdl.handle.net/10054/6357
ISSN: 0020-0190
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback